Skip to Content

When I take my Latuda at Bedtime. I am freq. awakened with hunger all night. Does this go away?

Responses (2)

Anonymous 23 Jul 2012

Latuda does not have increased appetite as one of its common s/e's, but with head meds, anything is possible.
I would caution you against getting too hot and/or dehydrated. Please be cool and drink plenty of fluids daily.
Good luck on this new med,
Peace,
Sweet Hippie

PharmDude 24 Jul 2012

This is actually common with Latuda and other drugs in this class. Unfortunately, impaired glucose tolerance and diabetes can follow if not properly monitored. I'd strongly recommend mentioning this side effect to your doctor, as well as any excessive urination or excessive thirst. These are all classic signs and symptoms of diabetes, which as mentioned before, is a real possibility with Latuda.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Latuda - Bipolar II?

Posted 10 Sep 2013 6 answers

Latuda - Is this withdrawal or depression?

Posted 2 Dec 2014 2 answers

Latuda and Type 2 Diabetes?

Posted 28 Sep 2015 2 answers